Dizziness And Flu After Consuming TB Drugs?

Illustration of Dizziness And Flu After Consuming TB Drugs?
Illustration: Dizziness And Flu After Consuming TB Drugs? tbalert.org

Afternoon .. I want to ask? I just took the red medicine for TB for only 5 days but I feel dizzy and I have a cold and I have blood spots, I have to do it, please enlighten me, thank you

1 Answer:

Hello Hilal, thank you for the question.


TB is an infectious disease that most often attacks the lungs (but can also be other organs) and is caused by the bacteria Mycobacterium tuberculosis, which is one type of bacteria that is transmitted through the air or droplets. Air containing TB germs can enter the respiratory tract of others and will develop there if the person's immune system is weak. Some people who are at high risk of transmitting the disease include:

People with weak immune systems, such as people with HIV / AIDS, diabetes, undergoing chemotherapy, and taking immune system-suppressing drugs
People with malnutrition or malnutrition.
Smokers and / or drug addicts.
People come into close contact with active TB sufferers, such as medical workers or families of sufferers.
People who were not immunized BCG as babies

The disease can cause complaints in the form of cough that lasts long and continuously for more than 2 weeks, coughing up phlegm accompanied by blood, weight loss, fever, night sweats, and so forth. The treatment uses special antibiotics for the bacteria that cause tuberculosis, called anti-tuberculosis (OAT) drugs which are carried out continuously for at least 6 months. OAT consists of several types of antibiotics, one of which is Rifampicin (which is red), this drug can cause side effects such as the color of urine / urine becomes reddish, nausea, weakness, vomiting, indigestion, joint pain, dizziness, itching of the skin , sleepy, tingling, and others. The flu is usually a secondary infection that accompanies, but is not directly related to its TB disease or the side effects of TB treatment. People who have TB, their immune system is weak so it is easier to be infected with germs or other viruses, including viruses that cause flu. Colds accompanied by blood spots, can be caused by several things, such as the result of blowing nose / nasal mucus is too strong, the nose is hit by a collision, due to too often prying nose, and so forth. If bleeding occurs only slightly, generally not dangerous, but bleeding can occur a lot and continuously, you should consult a doctor at the nearest hospital to get immediate treatment. Treatment should be continued if the complaints that arise are not too severe, but if the complaint is felt to interfere immediately visit a doctor. Because this is an infectious disease, you should use a mask when in contact with others, avoid contact with babies or children, increase morning sun exposure, increase consumption of water, eat healthy and nutritious food, avoid smoking and alcohol, get enough rest, and do regular exercise.


Thus, hopefully useful.

: by

Related Question

Treatment Of Partial Color Blindness?

Treatment Of Partial Color Blindness?

(1 year ago)

hello, I’m stevan I’m 16 years old. I have partial color blindness, even though I really want to be a political actor. my sister said, partial color blindness can still...

Causes And Ways To Deal With Porous Nails?

Causes And Ways To Deal With Porous Nails?

(1 year ago)

Afternoon r nI want to ask the base of the nail, why is it that the nail is porous like that r n r nThank you beforehand .....

Overcoming Hearing Loss In The Left Ear And Ringing In The Right Ear?

Overcoming Hearing Loss In The Left Ear And Ringing In The Right Ear?

(27 days ago)

Hello doctor, my name is Syta, I’m 24 years old, I want to ask a question, my right ear is ringing for 24 hours non-stop and my left ear is deaf and can’t hear, so I wa...

Leave a Reply

Your email address will not be published. Required fields are marked *